# SDR DALA2021012700513

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Nr 2 Slat Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND NR 2 SLAT TRAILING EDGE WEDGE LOWER SKIN AT OSS 935.83 WORN.  REPAIRED SRM 51-70-10-2R-0 & SRM 51-70-10.
